NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › EDS/MS/Chiari › Ok this is a weird symptom. Or is it?
- This topic has 7 replies, 4 voices, and was last updated 7 years, 10 months ago by RobertJeter.
April 21, 2015 at 11:04 am #825
I have been having vision problems. One day I can see, the next I can’t. It’s like there is a swirling cloud in my vision. Last year I had an emergency episode with my eye. It appeared that something burst inside my right eye. I bent over to pick something up and it was like I had totally black rectangles and other shapes swirling around inside my eye. Also, I could see a reddish brown fluid swirling with it. At first I thought I had something on my glasses, but took them off and the craziness was still there. So I went to call my PCP and noticed it had began to clear up. Of course as it always is,mint was a Friday early evening, and docs are already gone for the day. So I went home and told my husband what happened. I called my eye doc’s office and the recording said if I had an emergency such as this to go to the ER. It was in heavy flu season and we were scheduled to leave for Hawaii in a week. Beings most of it cleared up, I just decided to remain at bed rest and only go to the ER if it happened again. I was also seeing flashing lights in the corner of my eye. When Monday morning came I decided to go to a doc closer to home because at that time of the morning it would have taken well over an hour or more to drive to my regular doc. Well that doc told me that I had floaters and possibly I had a retina that was about to tear. I’ve had floaters for a long time and I know what they look like, and this was a lot different. Yes I have floaters, but they are kind of translucent. These almost covered my entire sight in that eye and were pitch black. It was like looking through a kalideascope while turning it. Lots of tests were performed and some were done wrong. The doc said I had the driest eyes he had ever seen, and gave me some drops, along with Restasis and was told to use the Restasis all day long throughout the days and if that happened again get to the ER immediately Found out that was the wrong thing to do. I was told to see a neurologist and did, and he said all test were normal. Of course I told him of all the weird symptoms I’ve been experiencing along with this eye episode. Pretty much told me it was anxiety and I was mental. I’m sure you all can relate. That eye doc had given me a new prescription for new glasses, but my vision changes. I am never sure what my sight will be on a given day. Spending money on glasses that I can’t use would be a waste of money. This happened January 3rd of 2014 and I was still going through test in May. Had to put my health on the back burner because my mother in law had an episode of syncope. Shortly after, my younger brother had a stroke and died. Shortly after that, my husband had 2 episodes of syncope, which put him through lots of testing, with everything coming back with positive results but has never been diagnosed. Then my mother in law died. At that time it was nearing the end of the year. I was still having weird symptoms, and vision problems. But figured I was just mental. I did some research and figured what I had last year was not just floaters. Saw my regular eye doc this year and she agreed with me. I got my prescption but was holding off till she could finish her testing. Also saw an ENT because I could see something swollen in my right nasal passage, and I had ear aches that would come and go. He ears were fine and what I saw in my nose was normal, but it wasn’t swollen tat much at that time because I was using a prescription ointment in it. So he didn’t see it when it was bad. He thought I should be tested for Sjogrens. I had already read about that and asked if it was some form of Dysautonomia and he said no. But, in my research it was one of the 1st things listed. Asked my husband’s neuro if his problems could be some form of Dysautonomia and he said no. But all symptoms points in that direction. Ok I have gotten away from my weird sight problems. Did get new $1000 glasses and I can’t see with them. I seemed to be right about not being sure when to get my glasses. Now I’m sometimes seeing what looks like heavy fog swirling around in my vision. Really hard to do anything when this is happening. Thought my glasses were fogging up. But it happens with them off. The pressure inside my head is getting worse and my blood pressure is getting worse especially the diastolic numbers, even with increased meds. Sometimes I do believe that my head will explode. The pressure is so bad in my head neck and chest, that I find myself looking up to be able to breathe better. Laying down does help a slight bit. And I do believe that I will end up like my brother if I can’t get diagnosed soon.April 22, 2015 at 9:31 am #5450
I’m so sorry to hear about your difficulties — incredibly frustrating for you, I’m sure. Questions like this that concern vision are some of the toughest questions to answer without seeing the patient, I’m afraid. As you know, there are some things that are not uncommon that can cause some of these symptoms, but it sounds like you’ve done a good job seeing out help to rule out the “regular stuff”. Awesome. At this point, it would be great to be able to evaluate you personally (and we probably need to look at EVERYTHING from top to bottom to figure this out). That would be my preference! 😉 I do wonder if you have high intracranial pressure contributing to some of your problems. I seem to have become the poster child for that (haha), but those “feelings of pressure” may, indeed, be IIHWOP (idiopathic intracranial hypertension without papilledema). Has anyone tried Diamox with you yet?April 23, 2015 at 9:36 am #5452
No Diamox yet. I have been on Zyrtek for a couple of weeks. Not sure I should be taking it with High Blood pressure. And it’s been high this week at 190/125. I am currently on Metoprolol 50 MG at night and Lorsortan 50 MG twice a day I plan to go to my eye doc today to check the new glasses. I will ask. Thank you so much.April 23, 2015 at 9:57 am #5453
As far as Zyrtec and high blood pressure — I believe that Zyrtec itself is fine, but NOT if it has a decongestant in it (something like Zyrtec-D). The decongestants that are sometimes included in antihistamines are the problem, not so much the antihistamine (all disclaimers in place – lol).April 23, 2015 at 1:20 pm #5455
Thank you . I’m taking the one without the D. I had hydrochlorithiazide 12.5 mg.m I tried that this morning. They tend to make my entire body have muscle cramps so I had to stop taking them. But I am taking mineral supplements. Hopefully that won’t happen.April 23, 2015 at 1:47 pm #5456
Good thinking! Diuretics can mess up our electrolytes — worth checking?April 29, 2015 at 12:26 pm #5464spdsk8trgrlParticipant
I totally relate about the not knowing when to get glasses with the changes in vision. A couple years ago I got a pair when things were bad, then had to go back and tell them I couldn’t see through the glasses a few weeks later. All my testing including eye pressure was different just a few weeks apart. I try to get examined when things are pretty good now, so I can use the glasses more of the time. Hope you are getting some progress with your other problems.
LeslieMay 9, 2015 at 8:55 am #5485RobertJeterParticipant
i’m suffering with symptoms almost like Ms. Anally, should i go to the doctor ?
- You must be logged in to reply to this topic.